# SDR 96FDEA00699

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1050-1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0611 AND 033, WHILE WORKING NR0602, FOUND DOUBLER TO HAVE CORROSION FROM BS 1050 TO 1125 FRONT STRINGER 26 TO 27R.
